Spectral properties of a finite system of Sturm-Liouville difference operators


Kir E.

JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS, vol.17, no.3, pp.255-266, 2011 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 3
  • Publication Date: 2011
  • Doi Number: 10.1080/10236190902899131
  • Journal Name: JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.255-266
  • Keywords: eigenvalues, eigenfunctions, spectral singularities, principal functions, resolvent, QUADRATIC PENCIL, SCHRODINGER OPERATOR, PRINCIPAL FUNCTIONS, DISCRETE SPECTRUM, SINGULARITIES, EXPANSION
  • Gazi University Affiliated: No

Abstract

Let L denote the difference operator generated in [image omitted] by the system of the difference expressions[image omitted]where [image omitted] and [image omitted] are complex sequences. In this paper, we investigated the spectrum, the spectral singularities, and properties of the principal vectors corresponding to the spectral singularities of L.